# SDR CKSA96387

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280/340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND L-ANGLE AT LONGERON 27L IN A CARGO BIN IS CORRODED BETWEEN STA 280 AND STA 340 MARKED.  REMOVED CORROSION, OUT OF LIMITS, INSTALLED REPAIR IAW AIA SKETCH AIA/E/2437 AND EA 96-348 REPORT NR 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 5570-0551.  NON-ROUTINE TASK CARD NR 90955, LEVEL 2.
